Quantum games with strategies induced by basis change rules

Piotr Frąckiewicz , Jarosław Pykacz

Abstract

n/a
Author Piotr Frąckiewicz
Piotr Frąckiewicz,,
-
, Jarosław Pykacz (FMPI / IM)
Jarosław Pykacz,,
- Institute of Mathematics
Journal seriesInternational Journal of Theoretical Physics, ISSN 0020-7748, (A 20 pkt)
Issue year2017
Vol56
No12
Pages4017-4028
Publication size in sheets0.55
Keywords in Englishquantum game, strategic-form game, game isomorphism
DOIDOI:10.1007/s10773-017-3423-6
URL https://link.springer.com/content/pdf/10.1007%2Fs10773-017-3423-6.pdf
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)25
ScoreMinisterial score = 20.0, 26-01-2018, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 26-01-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.964 (2) - 2016=0.921 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back